# SDR WX0A2022111174312

- Difficulty date: November 11, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N299NV
- Make and model: Airbus A320-214
- Aircraft serial: 4870
- Aircraft time: 30,572 hours, 20,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 137892
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EPSU BITE TEST POST BATTERY CHANGE, FOUND 12WL EPSU WITH 335138 EPSU(12WL)EMER R/DEU-B(300RH6) FAULT. / TROUBLESHOT 335138 EPSU(12WL)EMER R/ DEU-B(300RH6). REMOVED AND REPLACED 12WL EPSU IAW AMM 33-51-38-400-001-A. EPSU OPS TEST GOOD."
